# SDR UALA2013050203069

- Difficulty date: May 1, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,600 hours, 23,212 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FRONT OF THE MID LAVATORY MISSING.    INSTALLED LIGHT PER DWG 15F6889504 AND 15F6890502.  CONNECTOR PIN PUSHED BACK.  LIGHT INOPERATIVE.   REPLACED EMERGENCY LIGHT ASSY.  TESTED GOOD. IAW MM 33-51-00
